American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Alexandre Eremenko. A version of Fabry's theorem for power series with regularly varying coefficients. Proc. Amer. Math. Soc. 136 (2008) 4389-4394. MR 2431054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Horst Alzer and Stephan Ruscheweyh. On the intersection of two-parameter mean value families. Proc. Amer. Math. Soc. 129 (2001) 2655-2662. MR 1838789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. F. Beardon. A remark on analytic continuation. Proc. Amer. Math. Soc. 128 (2000) 1389-1390. MR 1641641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Vladimir Shklover. Remarks on the local Hopf's lemma. Proc. Amer. Math. Soc. 124 (1996) 2711-2716. MR 1327043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Eric J. Howard. Analyticity of almost everywhere differentiable functions . Proc. Amer. Math. Soc. 110 (1990) 745-753. MR 1027093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Elgin Johnston. The Faber transform and analytic continuation . Proc. Amer. Math. Soc. 103 (1988) 237-243. MR 938675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. S. Hwang and Peter Lappan. Power series and nonnormal functions . Proc. Amer. Math. Soc. 97 (1986) 265-268. MR 835877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Karl-Joachim Wirths. On holomorphic functions satisfying $\,f(z)(1-z\sp{2})\leq 1$ in the unit disc . Proc. Amer. Math. Soc. 85 (1982) 19-23. MR 647889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Joseph A. Cima and Josip Globevnik. Analytic continuation on complex lines . Proc. Amer. Math. Soc. 85 (1982) 411-413. MR 656114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1